Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 20, 2023, 1:56 PM CDT for Pushmataha County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2023, 1:56 PM CDT (18:56 UTC)
- Expired
- Apr 20, 2023, 2:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 104 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 14.8
The text
As transmitted.
576
WFUS54 KTSA 201856
TORTSA
OKC127-201945-
/O.NEW.KTSA.TO.W.0016.230420T1856Z-230420T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
156 PM CDT Thu Apr 20 2023
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northeastern Pushmataha County in southeastern Oklahoma...
* Until 245 PM CDT.
* At 156 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Tuskahoma, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Albion... Kiamichi...
Tuskahoma...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3453 9528 3463 9530 3468 9495 3468 9494
3451 9494 3450 9503
TIME...MOT...LOC 1856Z 266DEG 23KT 3459 9524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$4 follow-up statements
944
WWUS54 KTSA 201904
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
204 PM CDT Thu Apr 20 2023
OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
204 PM CDT Thu Apr 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
At 204 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Kiamichi, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Albion... Kiamichi...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3453 9527 3464 9523 3468 9495 3468 9494
3451 9494 3450 9503
TIME...MOT...LOC 1904Z 267DEG 25KT 3459 9518
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$986
WWUS54 KTSA 201916
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
216 PM CDT Thu Apr 20 2023
OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
216 PM CDT Thu Apr 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
At 216 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Kiamichi, moving east at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pushmataha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3452 9521 3465 9515 3468 9495 3468 9494
3451 9494 3450 9503
TIME...MOT...LOC 1916Z 273DEG 21KT 3457 9511
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$874
WWUS54 KTSA 201926
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
226 PM CDT Thu Apr 20 2023
OKC127-201945-
/O.CON.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
226 PM CDT Thu Apr 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN PUSHMATAHA COUNTY...
At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Albion, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pushmataha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3452 9517 3466 9506 3468 9495 3468 9494
3451 9494 3450 9503
TIME...MOT...LOC 1926Z 271DEG 17KT 3457 9506
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$117
WWUS54 KTSA 201944
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
244 PM CDT Thu Apr 20 2023
OKC127-201954-
/O.EXP.KTSA.TO.W.0016.000000T0000Z-230420T1945Z/
Pushmataha OK-
244 PM CDT Thu Apr 20 2023
...THE TORNADO WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY WILL EXPIRE
AT 245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3452 9517 3466 9506 3468 9495 3468 9494
3451 9494 3450 9503
TIME...MOT...LOC 1944Z 266DEG 23KT 3458 9493
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:18 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 20, 1:18 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 118 PM CDT Thu Apr 20 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (The rest of this afternoon ) Issued at 120 PM CDT Thu Apr 20 2023 The main forecast concern today will be for severe weather across southeast OK and northwest AR as an advancing cold front provides lift in an unstable and moderately sheared environment. Moisture values in the lower atmosphere are near the 95th percentile for this time of year according to the EPS climatology ahead of the cold front. The SPC recently issued an MD indicating that a Severe Thunderstorm Watch is likely within the next few hours for these same areas. CAMs are in good agreement with this, showing that thunderstorm coverage will ramp up the next few hours, with severe weather possible through the late afternoon. The main hazard will likely be large hail, but instances of damaging wind and an isolated tornado are also possible. In terms of storm potential, it does not look as intense as what was seen yesterday across central OK. A few scattered storms could continue into the late evening in far southeast OK and west-central AR, but the intensity should diminish by that point. Areas behind the front, including northeast OK will remain mostly sunny and breezy as somewhat cooler but also much drier air moves in. && .LONG TERM... (Tonight through Thursday) Issued at 120 PM CDT Thu Apr 20 2023 Most of the overnight hours tonight should be quiet with breezy westerly surface winds behind the front. Low temperatures will be much cooler than last night, ranging from the low 40s in northeast OK to the low 50s in southeast OK and west-central AR. A few lingering rain showers could redevelop in the far southeast overnight but any impacts would be minimal. Breezy northwesterly winds will strengthen over the area Friday as cooler and dry air continues to spill into the area. High temperatures will still be fairly mild Friday, in the 70s for most areas with just a few high clouds. Temperatures will cool off significantly for Saturday morning, with mid to upper 30s possible near the KS and MO borders. Even in southeast OK mid 40s for lows are expected. Cool weather continues with highs in the 60s Saturday, and even lower low temperatures for Sunday morning. The current forecast has low temperatures near freezing near the KS and MO borders, with low to mid 40s for the rest of the CWA. EPS EFI values highs and lows are fairly low at around -0.7 for this period. EPS climatology for this period shows the 850 mb temps will be near the 10th percentile for this time of year. Heading into early next week the large upper level low responsible for the cold air surge will remain parked across the upper midwest. This will keep cool northwest flow in place aloft for several days. Although low level moisture will not be impressive, rain chances will begin to increase Sunday as upper level diffluence increases. This should result in rain chances mainly across southeast OK. Next, for Monday through midweek, an approach upper level wave will reinvigorate the low level jet, amplifying the transport of warm and moist air into the area. Good isentropic ascent and upper level diffluence will act on the increasing moisture and instability to generate showers and thunderstorms over the area each day through Wednesday or Thursday. Of course, there is considerable uncertainty with respect to the exact placement of each of these features, which will ultimately dictate where the heaviest precipitation and best convective chances set up, but it is sufficient to say that it will represent a dramatic change from the weather pattern of late. && .AVIATION... (18Z TAFS) Issued at 1212 PM CDT Thu Apr 20 2023 Scattered thunderstorms will likely impact NW AR terminals in the 18-22Z range before shifting east with the cold front by late afternoon. IFR conditions will be likely in the stronger storms. Otherwise, clearing of lower cloud deck will continue behind front slowly from northwest to southeast with VFR conditions expected by early to mid evening across NW AR. High clouds will persist in areas overnight with light winds into Friday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 46 71 42 / 10 0 10 0 FSM 76 52 71 45 / 90 40 20 0 MLC 74 49 71 42 / 50 20 10 0 BVO 74 42 70 36 / 0 0 0 0 FYV 72 45 68 38 / 80 20 10 0 BYV 74 46 67 38 / 90 30 20 0 MKO 74 47 70 43 / 30 10 10 0 MIO 73 43 68 38 / 30 0 10 0 F10 74 47 70 43 / 50 10 10 0 HHW 75 53 71 45 / 90 60 30 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...12
Hazardous weather outlook, Apr 20, 12:37 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1237 PM CDT Thu Apr 20 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1237 PM CDT Thu Apr 20 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Northeast Oklahoma, west of Highway 75. ONSET...Ongoing. DISCUSSION... A cold front will continue moving through the region today, with scattered strong to severe storms likely along the front across southeast Oklahoma and northwest Arkansas. The stronger storms will be capable of producing large hail and damaging winds, including a tornado or two. The severe weather threat will end by late afternoon or early evening as the front sweeps southeast of the region. Gusty northerly winds and a much drier air-mass will at least lead to a limited fire weather threat this afternoon across northeast Oklahoma, mainly west of Highway 75 where min RH values will drop into the 20-30 percent range. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Very High Fire Weather Potential. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Cooler weather will follow the front tomorrow and through much of the rest of the forecast period. The lighter winds and cooler temps should help limit the fire weather threat a little, though much drier air behind the front tomorrow will cause afternoon RH values to drop into the 20-30 percent range west of Highway 75 in northeast Oklahoma. Rain chances return on Sunday for southeast Oklahoma and for the rest of the forecast area much of the beginning of next week. Heavy rain/flooding could become a concern as multiple rounds of showers and storms appear possible. Severe weather chances appear to be limited at this time. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 20, 12:39 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1239 PM CDT Thu Apr 20 2023
OKZ049-073-075-201815-
Pittsburg OK-Latimer OK-Pushmataha OK-
1239 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties
through 115 PM CDT...
At 1239 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Daisy, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
This storm will remain over mainly rural areas of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3445 9578 3451 9578 3451 9567 3459 9567
3459 9578 3467 9578 3482 9544 3456 9542
TIME...MOT...LOC 1739Z 242DEG 26KT 3459 9568
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 1:09 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 PM CDT Thu Apr 20 2023
OKZ049-075-201845-
Latimer OK-Pushmataha OK-
109 PM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of northwestern
Pushmataha and southwestern Latimer Counties through 145 PM CDT...
At 108 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 9 miles northwest of Clayton to 2 miles north of
Dunbar. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Clayton... Dunbar...
Stanley... Yanush...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3460 9556 3460 9551 3471 9551 3481 9519
3448 9535 3443 9564
TIME...MOT...LOC 1808Z 242DEG 30KT 3468 9547 3449 9557
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 1:31 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
131 PM CDT Thu Apr 20 2023
ARZ001-002-201900-
Carroll AR-Benton AR-
131 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of northeastern Benton
and northwestern Carroll Counties through 200 PM CDT...
At 131 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Pea Ridge, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Rogers... Bentonville...
Bella Vista... Eureka Springs...
Pea Ridge... Garfield...
Gateway... Beaver...
Avoca... Hill Top...
Walnut Hill... Monte Ne...
Oak Hill... Busch...
This includes Interstate 49 between mile markers 87 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3627 9410 3642 9423 3650 9411 3650 9362
TIME...MOT...LOC 1831Z 234DEG 36KT 3640 9409
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 20, 1:43 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
143 PM CDT Thu Apr 20 2023
ARZ001-002-010-011-201915-
Carroll AR-Madison AR-Benton AR-Washington AR-
143 PM CDT Thu Apr 20 2023
...A strong thunderstorm will impact portions of east central Benton,
northwestern Madison, west central Carroll and northeastern
Washington Counties through 215 PM CDT...
At 142 PM CDT, Doppler radar indicated a strong thunderstorm over
Fayetteville, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fayetteville... Springdale...
Farmington... Elkins...
West Fork... Greenland...
Hindsville... Withrow Springs State Park...
War Eagle... Drake Field Airport...
Forum... Hobbs State Park...
Clifty... Johnson...
Goshen... Tuttle...
Mayfield... Best...
Lookout... Sonora...
This includes Interstate 49 between mile markers 57 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Arkansas.
&&
LAT...LON 3594 9416 3608 9428 3639 9384 3617 9365
TIME...MOT...LOC 1842Z 234DEG 36KT 3606 9415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| Apr 19, 8:31 PM CDT | Special Weather Statement | TSA | Osage | 14 min |
| Apr 19, 8:36 PM CDT | Special Weather Statement | TSA | Pawnee | 24 min |
| Apr 19, 9:00 PM CDT | Special Weather Statement | TSA | Pawnee | 45 min |
| Apr 19, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 63 min |
| Apr 19, 10:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 19, 10:53 PM CDT | Special Weather Statement | TSA | Craig | 37 min |
| Apr 19, 11:00 PM CDT | High Wind Warning | TSA | Craig, Nowata, Ottawa, Washington | 44 min |
| Apr 19, 11:00 PM CDT | Wind Advisory | TSA | Craig, Nowata, Ottawa, Washington | 8 hr |
| Apr 19, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 42 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 39 min |
| Apr 20, 12:20 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 26 min |
| Apr 20, 12:24 AM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 20, 12:37 AM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Apr 20, 12:44 AM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Apr 20, 1:09 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 36 min |
| Apr 20, 6:39 AM CDT | Special Weather Statement | TSA | Creek | 51 min |
| Apr 20, 7:34 AM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Apr 20, 12:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 20, 1:09 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 20, 1:26 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 20, 2:12 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Apr 20, 2:19 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Apr 20, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| Apr 20, 2:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 20, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 32 min |
| Apr 20, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 20, 3:43 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 20, 5:16 PM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 20, 5:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.